On atom-swarming and Luce's theorem for probabilistic beliefs

Andrew Mackenzie*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)67-74
Number of pages8
JournalEconomic Theory Bulletin
Volume9
Issue number1
Early online date17 Sep 2020
DOIs
Publication statusPublished - Apr 2021

JEL classifications

  • d81 - Criteria for Decision-Making under Risk and Uncertainty
  • d83 - "Search; Learning; Information and Knowledge; Communication; Belief"

Keywords

  • Qualitative probability
  • Atom-swarming
  • EXISTENCE

Cite this